# SDR UALA2009052601514

- Difficulty date: May 23, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 35,411 hours, 4,495 cycles
- Engine: Pwa PW40903
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 471111203600U
- Condition: Oil Consumption
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HIGH OIL CONSUMPTION.  FUEL OIL COOLER FAILS INTERNAL LEAKAGE TEST.  FOUND EVIDENCE OF OIL LEAK-COKING AT NR 3 BEARING BREATHER ELBOW TUBE CONNECTION INTO ENGINE, 1:00 O'CLOCK POS.  REMOVED AND REPLACED FUEL OIL COOLER.  REPLACED NR 1 ENGINE.
